American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ittai Kan. Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin . Bull. Amer. Math. Soc. 31 (1994) 68-74. MR 1254075.
Abstract, references, and article information   
View Article: PDF

[2] R. de la Llave and David Rana. Accurate strategies for small divisor problems. Bull. Amer. Math. Soc. 22 (1990) 85-90. MR 1008096.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1